Alert archive / California / Wind Advisories in 2015

Wind Advisory 26, NWS Las Vegas, NV

December 2, 2015Inyo County, California

NWS Las Vegas, NV issued this wind advisory at Dec 2, 2015, 2:29 PM PST for Inyo County, California. It took effect at Dec 3, 2015, 3:00 PM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2015, 2:29 PM PST (22:29 UTC)
In effect from
Dec 3, 2015, 3:00 PM PST
Expired
Dec 4, 2015, 2:23 AM PST
In force
11 hr
Issued by
NWS Las Vegas, NV

County Inyo County, CA

The radar

The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2015-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2015-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3342 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WWUS75 KVEF 022229
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
229 PM PST WED DEC 2 2015

.GUSTY DOWNSLOPE WINDS WILL LIKELY DEVELOP ALONG THE EASTERN SIERRA
SLOPES AND THE ADJACENT FOOTHILLS OF THE OWENS VALLEY THURSDAY
AFTERNOON THROUGH THURSDAY NIGHT AS A PACIFIC LOW PRESSURE SYSTEM
MOVES INLAND.

CAZ519-520-030630-
/O.NEW.KVEF.WI.Y.0026.151203T2300Z-151204T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
229 PM PST WED DEC 2 2015

...WIND ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 6 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 6 AM PST
FRIDAY FOR THE EASTERN SIERRA SLOPES AND ADJACENT FOOTHILLS OF THE
OWENS VALLEY.

* WINDS: SOUTHWEST TO WEST WINDS GUSTING UP TO 50 MPH IN THE OWENS
  VALLEY AND UP TO 65 ALONG PORTIONS OF THE EASTERN SIERRA SLOPES.

* TIMING: WINDS WILL INCREASE THURSDAY AFTERNOON...PEAK DURING THE
  EVENING HOURS THEN GRADUALLY DIMINISH LATE THURSDAY NIGHT AND
  EARLY FRIDAY MORNING.

* LOCATIONS: SECTIONS OF HIGHWAY 395 IN THE OWENS VALLEY NEAR THE
  SIERRA FOOTHILLS BETWEEN BISHOP AND PEARSONVILLE.

* IMPACTS: A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE
  STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER THE OWENS DRY
  LAKE COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST
  OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYLES...VANS...CAMPERS...TRAILERS...AND ANY
HIGH-PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE
WINDS ALONG HIGHWAY 395 IN THE OWENS VALLEY.

&&

$$
5 follow-up statements
243 
WWUS75 KVEF 022229 CCA
NPWVEF

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
229 PM PST WED DEC 2 2015

.GUSTY DOWNSLOPE WINDS WILL LIKELY DEVELOP ALONG THE EASTERN SIERRA
SLOPES AND THE ADJACENT FOOTHILLS OF THE OWENS VALLEY THURSDAY
AFTERNOON THROUGH THURSDAY NIGHT AS A PACIFIC LOW PRESSURE SYSTEM
MOVES INLAND.

CAZ519-520-030630-
/O.COR.KVEF.WI.Y.0026.151203T2300Z-151204T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
229 PM PST WED DEC 2 2015

...WIND ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 6 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 6 AM PST
FRIDAY FOR THE EASTERN SIERRA SLOPES AND ADJACENT FOOTHILLS OF THE
OWENS VALLEY.

* WINDS: SOUTHWEST TO WEST WINDS GUSTING UP TO 50 MPH IN THE OWENS
  VALLEY AND UP TO 65 MPH ALONG PORTIONS OF THE EASTERN SIERRA
  SLOPES.

* TIMING: WINDS WILL INCREASE THURSDAY AFTERNOON...PEAK DURING THE
  EVENING HOURS THEN GRADUALLY DIMINISH LATE THURSDAY NIGHT AND
  EARLY FRIDAY MORNING.

* LOCATIONS: SECTIONS OF HIGHWAY 395 IN THE OWENS VALLEY NEAR THE
  SIERRA FOOTHILLS BETWEEN BISHOP AND PEARSONVILLE.

* IMPACTS: A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE
  STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER THE OWENS DRY
  LAKE COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST
  OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYCLES...VANS...CAMPERS...TRAILERS...AND ANY
HIGH-PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE
WINDS ALONG HIGHWAY 395 IN THE OWENS VALLEY.

&&

$$
666 
WWUS75 KVEF 030800
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1200 AM PST THU DEC 3 2015

.GUSTY DOWNSLOPE WINDS WILL LIKELY DEVELOP ALONG THE EASTERN
SIERRA SLOPES AND THE ADJACENT FOOTHILLS OF THE OWENS VALLEY
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS A PACIFIC LOW
PRESSURE SYSTEM MOVES INLAND.

CAZ519-520-031600-
/O.CON.KVEF.WI.Y.0026.151203T2300Z-151204T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
1200 AM PST THU DEC 3 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 6 AM PST
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO 6 AM PST
FRIDAY FOR THE EASTERN SLOPES OF THE SOUTHERN SIERRA AND THE OWENS
VALLEY.

* WINDS: SOUTHWEST TO WEST WINDS GUSTING UP TO 50 MPH IN THE 
  OWENS VALLEY AND UP TO 65 MPH ALONG PORTIONS OF THE EASTERN 
  SIERRA SLOPES. 

* TIMING: WINDS WILL INCREASE THURSDAY AFTERNOON...PEAK DURING
  THE EVENING HOURS THEN GRADUALLY DIMINISH LATE THURSDAY 
  NIGHT AND EARLY FRIDAY MORNING. 

* LOCATIONS: SECTIONS OF HIGHWAY 395 IN THE OWENS VALLEY NEAR 
  THESIERRA FOOTHILLS BETWEEN BISHOP AND PEARSONVILLE. 

* IMPACTS: A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO
  BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER THE 
  OWENS DRY LAKE COULD RESULT IN BRIEFLY LOWERED VISIBILITIES 
  IN BLOWING DUST OR BLOWING SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYCLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS
ALONG HIGHWAY 395 IN THE OWENS VALLEY.

&&

$$
460 
WWUS75 KVEF 031041
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
241 AM PST THU DEC 3 2015

.GUSTY DOWNSLOPE WINDS WILL DEVELOP ALONG THE EASTERN SIERRA SLOPES
AND THE ADJACENT FOOTHILLS OF THE OWENS VALLEY THIS AFTERNOON
THROUGH TONIGHT AS A LOW PRESSURE SYSTEM MOVES INLAND.

CAZ519-520-032300-
/O.CON.KVEF.WI.Y.0026.151203T2300Z-151204T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
241 AM PST THU DEC 3 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM PST FRIDAY FOR THE EASTERN SLOPES OF THE SOUTHERN SIERRA AND
THE OWENS VALLEY.

* WINDS: SOUTHWEST TO WEST WINDS GUSTING UP TO 50 MPH IN THE 
  OWENS VALLEY AND UP TO 65 MPH ALONG PORTIONS OF THE EASTERN 
  SIERRA SLOPES. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON...PEAK DURING THE
  EVENING HOURS THEN GRADUALLY DIMINISH LATE TONIGHT AND EARLY
  FRIDAY MORNING.

* LOCATIONS: SECTIONS OF HIGHWAY 395 IN THE OWENS VALLEY NEAR 
  THE SIERRA FOOTHILLS BETWEEN BISHOP AND PEARSONVILLE.

* IMPACTS: A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED 
  TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER 
  THE OWENS DRY LAKE COULD RESULT IN BRIEFLY LOWERED 
  VISIBILITIES IN BLOWING DUST OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYCLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS
ALONG HIGHWAY 395 IN THE OWENS VALLEY.

&&

$$

STACHELSKI
637 
WWUS75 KVEF 032219
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
219 PM PST THU DEC 3 2015

.GUSTY DOWNSLOPE WINDS WILL DEVELOP ALONG THE EASTERN SIERRA
SLOPES AND THE ADJACENT FOOTHILLS OF THE OWENS VALLEY THIS
AFTERNOON THROUGH TONIGHT AS A LOW PRESSURE SYSTEM MOVES INLAND.

CAZ519-520-041400-
/O.CON.KVEF.WI.Y.0026.151203T2300Z-151204T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
219 PM PST THU DEC 3 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY FOR THE
EASTERN SIERRA SLOPES AND THE OWENS VALLEY.

* WINDS: SOUTHWEST TO WEST WINDS GUSTING UP TO 50 MPH IN THE 
  OWENS VALLEY AND UP TO 65 MPH ALONG PORTIONS OF THE EASTERN 
  SIERRA SLOPES. 

* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON...PEAK DURING
  THE EVENING HOURS THEN GRADUALLY DIMINISH LATE TONIGHT AND EARLY
  FRIDAY MORNING.

* LOCATIONS: SECTIONS OF HIGHWAY 395 IN THE OWENS VALLEY NEAR 
  THE SIERRA FOOTHILLS BETWEEN BISHOP AND PEARSONVILLE.

* IMPACTS: A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED 
  TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER 
  THE OWENS DRY LAKE COULD RESULT IN BRIEFLY LOWERED 
  VISIBILITIES IN BLOWING DUST OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF MOTORCYCLES...VANS...CAMPERS...TRAILERS...AND ANY HIGH-
PROFILE VEHICLE SHOULD BE ALERT TO THE DANGER OF THESE WINDS
ALONG HIGHWAY 395 IN THE OWENS VALLEY.

&&

$$

WOLCOTT
136 
WWUS75 KVEF 041023
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
223 AM PST FRI DEC 4 2015

.WIND ADVISORY CANCELLED.

CAZ519-520-041130-
/O.CAN.KVEF.WI.Y.0026.000000T0000Z-151204T1400Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-
INCLUDING...ASPENDELL...MT WHITNEY...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
223 AM PST FRI DEC 4 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE EASTERN SLOPES OF THE SOUTHERN SIERRA AND THE OWENS
VALLEY. WINDS HAVE DECREASED IN THE LAST FEW HOURS ACROSS THE AREA
TO WELL BELOW ADVISORY LEVELS. AS A RESULT...THE WIND ADVISORY HAS
BEEN CANCELLED.

$$

STACHELSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 2, 9:35 AM PST, 4 hours 54 minutes earlier.

Area forecast discussion, Dec 2, 9:35 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
935 AM PST WED DEC 2 2015

.SYNOPSIS...SCATTERED HIGH CLOUDS AND SEASONAL TEMPERATURES ARE
EXPECTED TODAY UNDER A RIDGE OF HIGH PRESSURE WHILE GUSTY NORTH
WINDS WILL CONTINUE FOR ONE MORE DAY ALONG THE COLORADO RIVER
VALLEY. A STORM SYSTEM MOVING OUT OF THE PACIFIC WILL BRING
INCREASING WINDS TO MUCH OF THE AREA AND LIGHT SNOW TO THE SIERRA
LATE THURSDAY INTO FRIDAY. A DRY AND SEASONAL WEEKEND FOLLOWS AS
HIGH PRESSURE BUILDS BACK OVER THE AREA. LOCATIONS ALONG THE
COLORADO RIVER VALLEY WILL SEE A RETURN OF GUSTY NORTH WINDS THIS
WEEKEND.
&&

.UPDATE...A FEW MORE HIGH CLOUDS PASSING OVERHEAD AND A SLIGHT
INCREASE IN TEMPERATURES CAN BE EXPECTED TODAY. THE FORECAST
DETAILED IN THE PREVIOUS DISCUSSION IS ON TRACK AND NO IMMEDIATE
CHANGES ARE NEEDED.
&&

.SHORT TERM...THROUGH FRIDAY NIGHT.

HIGH PRESSURE WILL REMAIN IN PLACE TODAY WITH VARIABLE HIGH CLOUDS
AND LIGHT WINDS. MODELS STILL INDICATE GUSTY NORTH WINDS ALONG
PORTIONS OF THE COLORADO RIVER VALLEY...ESPECIALLY NEAR BULLHEAD
CITY WHERE GUSTS TO 30 MPH ARE POSSIBLE. TEMPERATURES WILL CONTINUE
TO CLIMB WITH AFTERNOON HIGHS SETTLING ABOVE NORMAL IN MOST AREAS
FOR THE FIRST TIME SINCE THE MIDDLE OF LAST WEEK. OVERNIGHT LOWS ARE
NOT EXPECTED TO BE AS CHILLY AS THEY HAVE BEEN OVER THE PAST SEVERAL
DAYS.

THE NEXT SHORTWAVE WILL BE ON APPROACH THURSDAY WITH INCREASING
WINDS EXPECTED ACROSS THE NORTHWEST CWA INCLUDING PORTIONS OF INYO,
ESMERALDA AND CENTRAL NYE COUNTIES. IN PARTICULAR, THE SIERRA CREST
AND THE UPPER EASTERN SLOPES WILL SEE THE STRONGEST WINDS LATER IN
THE DAY ON THURSDAY WHICH COULD CONTINUE INTO THE OVERNIGHT HOURS
INTO FRIDAY MORNING. WILL GIVE THE DAY SHIFT FORECASTER AN
OPPORTUNITY TO LOOK AT THE 12Z MODEL RUN OUTPUT BEFORE DECIDING
WHETHER ANY WIND HAZARD PRODUCTS ARE WARRANTED. MAINLY LIGHT SHOWER
ACTIVITY IS EXPECTED AS THIS NEXT SHORTWAVE ARRIVES...PRIMARILY OVER
THE SIERRA THURSDAY NIGHT INTO FRIDAY MORNING WITH SNOW LEVELS
POSSIBLY LOWERING TO AROUND 5000 FEET BY FRIDAY MORNING. SNOW
ACCUMULATIONS LOOK LIGHT AT THIS POINT WITH ONLY AN INCH OR TWO
EXPECTED OVER THE SIERRA. A COLD FRONT IS FORECAST TO MOVE INTO THE
NORTHERN CWA FRIDAY WITH COOLER TEMPERATURES IN THE FAR NORTHERN
ZONES WHILE FURTHER SOUTH, THE DESERTS...INCLUDING LAS VEGAS...STAY
ON THE WARMER SIDE OF NORMAL.

.LONG TERM...SATURDAY THROUGH TUESDAY.

THE COLORADO RIVER VALLEY BETWEEN LAKE MOHAVE AND LAKE HAVASU WILL
BE IMPACTED WITH GUSTY NORTH WINDS SATURDAY. ECMWF AND GFS MOS
GUIDANCE FOR KIFP SIMILAR WITH THE POTENTIAL OF AN ADVISORY BEING
NEEDED. ELSEWHERE, THE NORTH WINDS WILL NOT BE AS GUSTY WITH
TEMPERATURES A SHADE COOLER FROM FRIDAY.

THE REST OF THE TIME WILL BE DRY ALONG WITH ABOVE NORMAL
TEMPERATURES. RH PROGS DO SHOW PERIODS OF HIGH CLOUDS AS THE STORM
TRACK STAYS TO OUR NORTH. THERE ARE SOME SIGNS IN A PATTERN CHANGE
WITH MORE ENERGY WORKING SOUTH THROUGH CALIFORNIA LATE NEXT WEEK.
&&

.AVIATION...FOR MCCARRAN...LITTLE CHANGE EXPECTED THROUGHOUT THE TAF
PERIOD WITH LIGHT WINDS CONTINUING TO FAVOR TYPICAL DIURNAL TRENDS.
VARIABLE HIGHS CLOUDS AOA 20K FEET ARE EXPECTED THROUGH THE PERIOD.
THE NEXT SIGNIFICANT WEATHER WILL BE ASSOCIATED WITH A COLD FRONT
THAT IS FORECAST TO MOVE INTO THE VALLEY LATER FRIDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MAINLY LIGHT WINDS FAVORING TYPICAL DIURNAL TRENDS ARE
EXPECTED THROUGH TONIGHT. THE EXCEPTION WILL BE GUSTY NORTH WINDS
ALONG THE COLORADO RIVER VALLEY NEAR KIFP AND KEED WITH AFTERNOON
GUSTS 20-30 KTS. VARIABLE HIGH CLOUDS AOA 20K FEET THROUGH THE
PERIOD. STRONGER SOUTHWEST FLOW WILL BEGIN TO IMPACT
INYO...ESMERALDA AND NYE COUNTIES BY THURSDAY FOLLOWED BY INCREASING
NORTH WINDS BEHIND A COLD FRONT ON FRIDAY.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED
AT THIS TIME.
&&

SHORT TERM/AVIATION...SALMEN
LONG TERM....PIERCE

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.